# SDR SWAA2015111846192

- Difficulty date: October 3, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 62,633 hours, 49,533 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Beam
- Part number: 6623254
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM STRAP CORRODED, BETWEEN BS 727D - 737E, AFT CARGO BILGE ATTACH ANGLE, ON FWD SIDE.  REMOVED BEAM IAW ER & EA.
